# SDR DL764060459

- Difficulty date: May 31, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 18,782 hours, 6,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AS PER PILOTS REQUEST, INSPECT ALL EMERGENCY LIGHTS BATTERY PACK.  CHECKED ALL EMERGENCY LIGHTS BATTERY PACK.  REPLACED 7 TOTAL BATTERY PACKS, CKS GOOD.
